algebra universalis

, Volume 12, Issue 1, pp 322–334 | Cite as

On some identities valid in modular congruence varieties

  • Ralph Freese
  • Christian Herrmann
  • András P. Huhn


Abelian Group Congruence Lattice Dual Frame Abelian Category Subdirect Product 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    P. Crawley andR. P. Dilworth,Algebraic theory of lattices, Prentice-Hall, Englewood Cliffs, N.J. 1973.MATHGoogle Scholar
  2. [2]
    A. Day,Splitting algebras and a weak notion of projectivity, Algebra Universalis5 (1975), 153–162.MATHMathSciNetGoogle Scholar
  3. [3]
    R. P. Dilworth andM. Hall,The embedding theorem for modular lattices, Ann. Math.45 (1944), 450–456.MATHMathSciNetCrossRefGoogle Scholar
  4. [4]
    R. Freese,Planar sublattices of FM(4), Algebra Universalis6 (1976), 69–72.MATHMathSciNetGoogle Scholar
  5. [5]
    R. Freese,The variety of modular lattices is not generated by its finite members, Transactions Amer. Math. Soc.,255 (1979) 277–300.MATHMathSciNetCrossRefGoogle Scholar
  6. [6]
    R. Freese,Minimal modular congruence varieties, Notices Amer. Math. Soc.23 (1976), #76T-A14.Google Scholar
  7. [7]
    R. Freese,The class of Arguesian lattices is not a congruence variety, Notices Amer. Math. Soc.23 (1976), #76T-A181.Google Scholar
  8. [8]
    R. Freese andB. Jónsson,Congruence modularity implies the Arguesian identity, Algebra Universalis6 (1976), 225–228.MATHMathSciNetGoogle Scholar
  9. [9]
    J. Hagemann andC. Hermann,A concrete ideal multiplication for algebraic systems and its relation with congruence distributivity, Arch. Math.32 (1979), 234–245.MATHCrossRefGoogle Scholar
  10. [10]
    C. Herrmann andA. Huhn,Lattices of normal subgroups which are generated by frames, Coll. Math. Soc. J. Bolyai14 (1974), 97–136.MathSciNetGoogle Scholar
  11. [11]
    C. Hermann andW. Poguntke,The class of sublattices of normal subgroup lattices is not elementary, Algebra Universalis4 (1974), 280–286.MathSciNetGoogle Scholar
  12. [12]
    D. X. Hong,Covering relations among lattice varieties, Pac. J. Math.40 (1972), 575–603.MATHGoogle Scholar
  13. [13]
    A. P. Huhn,Schwach distributive Verbände I, Acta Sci. Math.23 (1972), 297–305.MathSciNetGoogle Scholar
  14. [14]
    G. Hutchinson,Modular lattices and abelian categories, J. Alg.19 (1971), 156–184.MATHMathSciNetCrossRefGoogle Scholar
  15. [15]
    G. Hutchinson,A duality principle for lattices representable by modules and corresponding abelian categories, J. Pure Appl. Algebra,10 (1977/78), 115–119.MathSciNetCrossRefGoogle Scholar
  16. [16]
    B. Jónsson,Modular lattices and Desargues' Theorem, Math. Scand.2 (1954), 295–314.MATHMathSciNetGoogle Scholar
  17. [17]
    B. Jónsson,Varieties of algebras and their congruence varieties, Proc. Int. Congr. of Math., Vancouver 1974.Google Scholar
  18. [18]
    J. von Neumann,Continuous geometries, Princeton Univ. Press, Princeton N.J. 1960.Google Scholar

Copyright information

© Birkhäuser Verlag 1981

Authors and Affiliations

  • Ralph Freese
    • 1
    • 2
    • 3
  • Christian Herrmann
    • 1
    • 2
    • 3
  • András P. Huhn
    • 1
    • 2
    • 3
  1. 1.University of HawaiiHonoluluU.S.A.
  2. 2.Technische HochschuleDarmstadtWest Germany
  3. 3.J. Attila TudományegyetemSzegedHungary

Personalised recommendations